# SDR SCNA20230530164

- Difficulty date: May 16, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00577: FWD CARGO COMPPARTMENT, BAFFLE IS DAMAGED BETWEEN BS 400 AND BS 420, S-26L. - - - RESOLUTION: REMOVED AND REPLACED BAFFLE ON AFT CARGO FWD BETWEEN STA 400 AND 420 LBL 26 PER B737-800 SRM 51-40-02-0G AND DWG 143A7510 REV C.
